Research ArticleOpen accessIn the keywordsAn Application of Univariate Statistics to Hotelling's T2Dr. A. PolymenisJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 25 Mar 2011 · 7,668 accessesView PDFCite
32 articles for “asymptotic results”
Set a search alertResearch ArticleOpen accessIn the abstractAsymptotic Analysis and Convergence of Recursively Defined SequencesPaul BrackenJournal of Mathematics and Statistics, Vol. 22, Issue 1 · 1 Oct 2026 · 547 accessesView PDFCite
Research ArticleOpen accessIn the abstractAbsolute Measures of Interindividual Variation: A Simulation StudyJosé Moral-de la RubiaJournal of Mathematics and Statistics, Vol. 22, Issue 1 · 4 Aug 2026 · 965 accessesView PDFCite
Research ArticleOpen accessIn the abstractUniversal Singular Optimal Control: Affine SystemsAndres Gabriel Garcia, Juan Andrés Roteta LannesAmerican Journal of Engineering and Applied Sciences, Vol. 15, Issue 4 · 14 Dec 2022 · 5,456 accessesView PDFCite
Research ArticleOpen accessIn the abstractComparison of Nonlinear Models for Dry Matter Yield of Brachiaria Hybrid cv Cayman in Drought Season by BootstrappingDanny Villegas Rivas, Nora Valbuena Torres, Manuel Milla Pino et al.OnLine Journal of Biological Sciences, Vol. 21, Issue 1 · 15 Mar 2021 · 6,643 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Test on the Multivariate Behrens–Fisher Problem in High–Dimensional Data by Block Covariance EstimationParanut Sukcharoen, Samruam ChongcharoenJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 2 Apr 2019 · 7,375 accessesView PDFCite
Research ArticleOpen accessIn the abstractKernel Type Estimator and Statistical Properties for Intensity Function of Periodic Poisson Process with Power Function TrendRo’fah Nur RachmawatiJournal of Mathematics and Statistics, Vol. 8, Issue 3 · 6 Nov 2012 · 7,296 accessesView PDFCite
Research ArticleOpen accessIn the abstractAverage Mutual Information Analysis of Multiple Input and Multiple Output System with Multihop Relaying in Wireless Communication SystemC. Poongodi, A. ShanmugamAmerican Journal of Applied Sciences, Vol. 9, Issue 10 · 25 Aug 2012 · 7,556 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Test for Two-Sample Repeated Measures Designs: Effect of High-Dimensional DataBoonyarit Choopradit, Samruam ChongcharoenJournal of Mathematics and Statistics, Vol. 7, Issue 4 · 28 Oct 2011 · 7,332 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Probability and the Asymptotic Distribution Functions of Increasing Ordered Statistical DataA. A. El-Faheem, Eman A. MahmoudJournal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 7,294 accessesView PDFCite